Converse of Lyapunov's theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems
Matematičeskie zametki, Tome 57 (1995) no. 1, pp. 139-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_1_a15,
author = {D. N. Cheban},
title = {Converse of {Lyapunov's} theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems},
journal = {Matemati\v{c}eskie zametki},
pages = {139--142},
year = {1995},
volume = {57},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_1_a15/}
}
TY - JOUR AU - D. N. Cheban TI - Converse of Lyapunov's theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems JO - Matematičeskie zametki PY - 1995 SP - 139 EP - 142 VL - 57 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1995_57_1_a15/ LA - ru ID - MZM_1995_57_1_a15 ER -
D. N. Cheban. Converse of Lyapunov's theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems. Matematičeskie zametki, Tome 57 (1995) no. 1, pp. 139-142. http://geodesic.mathdoc.fr/item/MZM_1995_57_1_a15/
[1] Rush N., Abets P., Lalua M., Pryamoi metod Lyapunova v teorii ustoichivosti, Mir, M., 1980
[2] Koddington E. A., Levinson N., Teoriya obyknovennykh differentsialnykh uravnenii, Mir, M., 1958
[3] Kartan A., Elementarnaya teoriya analiticheskikh funktsii odnogo i neskolkikh kompleksnykh peremennykh, Mir, M., 1963
[4] Lyubich Yu. I., Izv. VUZ'ov. Matematika, 257:10 (1983), 49–50 | MR | Zbl
[5] Pliss V. A., Vestnik LGU. Matematika, fizika, khimiya, 1954, no. 11, 19–32